# SDR FDEA2018042601119

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 68,013 hours, 23,622 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP UPPER SURFACE, DELAMINATED AT MIDDLE OF FLAP 3 INCHES FROM T\E.  REPAIRED IAW EA F-5750-T0339704.
